Hail, Dubois
- When
- May 26, 7:18 PM EST
- Where
- Dubois County, Jasper
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.400, -86.933
4 hail, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at May 26, 2:00 PM EST, 5 hours 18 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 300 PM EDT WED MAY 26 2004 SHORT TERM: BAND OF HVY TSTMS MOVING ACROS SRN AND ERN PTNS OF FA NOW. STNRY FNTL BNDRY LKLY TO REMAIN ALONG E-W LINE ACROSS NRN KY TNGHT AND THEN SHIFT BACK NE SOME ON THU. WI GROUND ALRDY SATURDATED FROM TODAYS AND RAINS OF PAST TWO DAYS...WILL KEEP FLASH FLOOD WATCH ACROSS FA TNGHT. SOME CLEARING ACRS NWRN FA ALREADY WI ADDITIONAL TSTMS DVLPG ACRS SRN IL...THIS COULD EASILY AFFECT FA LATER TONIGHT...SO CONT FFA FOR TONIGHT. UNFORTUNATELY...LATEST MODEL DATA POINTS TO ANOTHER ROUND OF STRONG TSTMS ON THU INTO THUR NIGHT. WILL INCREASE POPS OF STORMS ON THU AFTN AND NIGHT. TOO EARLY TO CONSIDER FLOOD WATCH FOR THUR. REMAINDER OF FCST MORE OR LESS IN LINE WITH CURRENT FCST TRENDS SO NOT MUCH CHGS MADE TO THE DAY THREE PERIOD. EXTENDED (SATURDAY NIGHT THROUGH WEDNESDAY)... A FRONT STATIONARY TO THE SOUTH OF CENTRAL KENTUCKY SATURDAY NIGHT WILL MOVE TO THE NORTH SUNDAY/SUNDAY NIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE OVER THE REGION SUNDAY WITH SHOWERS BECOMING MORE SCATTERED AS THE WARM HUMID AIRMASS SPREADS OVER THE AREA. SCATTERED STORMS WILL CONTINUE TO BE POSSIBLE INTO EARLY WEDNESDAY AS A COLD FRONT PUSHES THROUGH. SHOWERS WILL DIMINISH WEDNESDAY AND WEDNESDAY NIGHT. SPOTTY SHOWERS WILL LINGER BEHIND THE FRONT. TEMPERATURES COOL BEHIND THE FRONT. -MBS && .LMK WATCHES/WARNINGS/ADVISORIES... TSTM WATCH 293 FOR ALL BUT NWRN 1/4 OF FA TIL 7PM EDT TONIGHT IN...FLOOD WATCH ALL ZONES THROUGH 4 AM THURSDAY MORNING. KY...FLOOD WATCH ALL ZONES THROUGH 4 AM THURSDAY MORNING. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 615 PM EDT WED MAY 26 2004 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-270900- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK KY-CLARK IN- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON KY-HARRISON IN-HART KY-HENRY KY- JEFFERSON KY-JEFFERSON IN-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALF KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT KY-SCOTT IN-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON KY-WASHINGTON IN- WOODFORD KY- INCLUDING THE CITIES OF...LOUISVILLE...LEXINGTON...BOWLING GREEN... WINCHESTER...VERSAILLES...STANFORD...SHELBYVILLE...RUSSELLVILLE... RICHMOND...HARRODSBURG...HARDINSBURG...GLASGOW...FRANKLIN... FRANKFORT...ELIZABETHTOWN...DANVILLE...CYNTHIANA...COLUMBIA... BARDSTOWN...NEW ALBANY...JASPER AND CORYDON 615 PM EDT (515 PM CDT) WED MAY 26 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. .DAY ONE...THIS EVENING AND OVERNIGHT. AN ABUNDANTLY MOIST AND UNSTABLE AIRMASS WILL REMAIN OVER THE OUTLOOK AREA TONIGHT. PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY MORNING. PROLONGED PERIODS OF HEAVY RAINFALL ARE POSSIBLE, THEREFORE A FLOOD WATCH CONTINUES. IN ADDITION, THERE IS A SLIGHT RISK OF SEVERE STORMS TONIGHT ACROSS THE ENTIRE OUTLOOK AREA. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE UNSETTLED PATTERN WILL REMAIN OVER THE AREA INTO THE UPCOMING WEEKEND, RESULTING IN CONTINUED CHANCES FOR THUNDERSTORMS. A SLIGHT RISK OF SEVERE STORMS IS FORECAST FOR THE OUTLOOK AREA ON THURSDAY. .SPOTTER INFORMATION STATEMENT... TRAINED SPOTTERS AND LAW ENFORCEMENT OFFICIALS ARE ENCOURAGED TO RELAY REPORTS OF SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. PYE
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
353 PM EDT WED MAY 26 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG LIBERTY 37.32N 84.93W
05/26/2004 CASEY KY LAW ENFORCEMENT
TREES DOWN COUNTY WIDE. NUMEROUS ROADS BLOCKED.
&&
LDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EDT WED MAY 26 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
05/26/2004 TAYLOR KY EMERGENCY MNGR
ALUMINUM SIDING WAS BLOWN OFF A RESIDENCE.
0330 PM TSTM WND DMG RUSSELL SPRINGS 37.05N 85.08W
05/26/2004 RUSSELL KY LAW ENFORCEMENT
TREES AND POWER LINES WERE DOWNED IN THE WESTERN PART OF
THE COUNTY.
&&
LDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 PM EDT WED MAY 26 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG KINGS MOUNTAIN 37.37N 84.70W
05/26/2004 LINCOLN KY EMERGENCY MNGR
MULTIPLE STRUCTURES WERE DAMAGED. TREES WERE DOWNED.
&&
LDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EDT WED MAY 26 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG VERSAILLES 38.05N 84.73W
05/26/2004 WOODFORD KY LAW ENFORCEMENT
TREES WERE DOWNED ACROSS TWO ROADS IN THE SOUTHERN HALF
OF THE COUNTY.
&&
LDPRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
500 PM EDT WED MAY 26 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0157 PM HAIL CUSTER 37.73N 86.25W
05/26/2004 0.75 INCH BRECKINRIDGE KY AMATEUR RADIO
0157 PM FLASH FLOOD IRVINGTON 37.88N 86.28W
05/26/2004 BRECKINRIDGE KY AMATEUR RADIO
FIVE TO SIX INCHES WERE OVER A ROAD IN THE TOWN OF
IRVINGTON. TWO INCHES OF WATER WERE STANDING ON OTHER
ROADS.
0205 PM TSTM WND DMG RADCLIFF 37.82N 85.94W
05/26/2004 HARDIN KY LAW ENFORCEMENT
TREES WERE DOWNED.
0205 PM TSTM WND DMG 4 W SHEPHERDSVILLE 37.99N 85.79W
05/26/2004 BULLITT KY LAW ENFORCEMENT
TREES WERE DOWNED.
0205 PM TSTM WND DMG ELIZABETHTOWN 37.70N 85.87W
05/26/2004 HARDIN KY LAW ENFORCEMENT
TREES WERE DOWNED.
0220 PM TSTM WND DMG SHEPHERDSVILLE 37.99N 85.71W
05/26/2004 BULLITT KY LAW ENFORCEMENT
TREES DOWN SW AND SE SHEPERDSVILLE
0220 PM TSTM WND DMG ELIZABETHTOWN 37.70N 85.87W
05/26/2004 HARDIN KY TRAINED SPOTTER
POWER LINES AND TREES DOWN
0223 PM TSTM WND DMG COXS CREEK 37.90N 85.47W
05/26/2004 NELSON KY AMATEUR RADIO
TREES DOWN.
0225 PM TSTM WND DMG ELIZABETHTOWN 37.70N 85.87W
05/26/2004 HARDIN KY TRAINED SPOTTER
POWER LINES WERE DOWNED IN ELIZABETHTOWN.
0230 PM HAIL 4 W SHEPHERDSVILLE 37.99N 85.71W
05/26/2004 0.75 INCH BULLITT KY PUBLIC
THE SPOTTER ALSO REPORTED A 65 MPH WIND GUST.
0230 PM TSTM WND DMG 5 N HODGENVILLE 37.57N 85.74W
05/26/2004 LARUE KY LAW ENFORCEMENT
TREES DOWN NORTH OF CITY
0245 PM FLASH FLOOD GLENDALE 37.60N 85.92W
05/26/2004 HARDIN KY LAW ENFORCEMENT
HIGHWAYS 210 AND 61 NEAR THE LARUE COUNTY LINE WERE
COVERED BY WATER AND CLOSED.
0255 PM TSTM WND DMG HARRODSBURG 37.77N 84.85W
05/26/2004 MERCER KY LAW ENFORCEMENT
THE ROOF WAS BLOW OFF A BARN. POWER LINES WERE DOWNED.
0258 PM TSTM WND DMG LEBANON 37.57N 85.25W
05/26/2004 MARION KY LAW ENFORCEMENT
TREES DOWN
0300 PM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
05/26/2004 TAYLOR KY LAW ENFORCEMENT
TREES WERE DOWNED.
0300 PM TSTM WND DMG GREENSBURG 37.26N 85.50W
05/26/2004 GREEN KY LAW ENFORCEMENT
TREES AND POWER LINES WERE DOWNED.
0305 PM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
05/26/2004 TAYLOR KY EMERGENCY MNGR
ALUMINUM SIDING WAS BLOWN OFF A RESIDENCE.
0315 PM TSTM WND DMG WILMORE 37.87N 84.66W
05/26/2004 JESSAMINE KY LAW ENFORCEMENT
TREES WERE DOWNED.
0318 PM TSTM WND DMG VERSAILLES 38.05N 84.73W
05/26/2004 WOODFORD KY LAW ENFORCEMENT
TREES WERE DOWNED ACROSS TWO ROADS IN THE SOUTHERN HALF
OF THE COUNTY.
0320 PM TSTM WND DMG COLUMBIA 37.10N 85.31W
05/26/2004 ADAIR KY LAW ENFORCEMENT
TREES DOWN THROUGHOUT COUNTY
0320 PM TSTM WND DMG LIBERTY 37.32N 84.93W
05/26/2004 CASEY KY LAW ENFORCEMENT
TREES DOWN COUNTY WIDE. NUMEROUS ROADS BLOCKED.
0320 PM TSTM WND DMG COLUMBIA 37.10N 85.31W
05/26/2004 ADAIR KY LAW ENFORCEMENT
TREES DOWN THROUGHOUT COUNTY
0320 PM TSTM WND DMG COLUMBIA 37.10N 85.31W
05/26/2004 ADAIR KY LAW ENFORCEMENT
TREES DOWN THROUGHOUT COUNTY
0330 PM TSTM WND DMG KINGS MOUNTAIN 37.37N 84.70W
05/26/2004 LINCOLN KY EMERGENCY MNGR
MULTIPLE STRUCTURES WERE DAMAGED. TREES WERE DOWNED.
0330 PM TSTM WND DMG RUSSELL SPRINGS 37.05N 85.08W
05/26/2004 RUSSELL KY LAW ENFORCEMENT
TREES AND POWER LINES WERE DOWNED IN THE WESTERN PART OF
THE COUNTY.
&&
LDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
512 PM EDT WED MAY 26 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0415 PM FLASH FLOOD BOWLING GREEN 36.97N 86.44W
05/26/2004 WARREN KY BROADCAST MEDIA
SIXTH STREET AND STATE STREET WERE CLOSED DUE TO
FLOODING. OTHER STREETS WERE FLOODED BUT NOT CLOSED.
&&
MRCThe national radar mosaic for the moment the first event began.
4 hail, 1 thunderstorm wind. Local standard time, as filed.
Trees were downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2004Every state in 2004This day in weather historyWarnings in Indiana, May 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5396500, 5396501, 5396502, 5396503, 5396580.